MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 the customer compared sample 1 to another sample after adding peg treatment.Refer to the attachment for the patient¿s data.The serial number of the cobas e 801 analytical unit was not provided.The sample was requested for investigation.Investigation is ongoing.H3 other text : na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for 1 patient¿s sample tested with elecsys ft3 g3 (ft3 iii) assay on a cobas e801 analytical unit compared to a non-roche analyzer (abbott).Refer to the attachment for the patient¿s data.The physician doubted the ft3 iii result and later that day, he ordered a new ft3 iii test using a new sample.Then 3 samples were collected from the same patient at different time points and tested.The sample was then sent to a different laboratory and was tested on an abbott analyzer.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation confirmed the customer's elevated ft3 iii result.The investigation performed interference analyses.The investigation determined that the event was caused by an interfering factor against the antibody/idiotyp of the elecsys ft3 iii assay in the patient sample.Product labeling states "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings." the investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The requested sample was provided for investigation.Investigation is ongoing.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17194398
Report Number1823260-2023-02072
Device Sequence Number7461868
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number669112
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer06/30/2023
09/01/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date07/21/2023
09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN 81 MG ENTERIC COATED TABLET.; ATORVASTATIN 40 MG TABLET.; GABAPENTIN 300 MG CAPSULE.; HERBAL MEDICINE.
Patient Age78 YR
Patient SexMale